# SDR AALA202102179007

- Difficulty date: February 16, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 86,240 hours, 11,133 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Multiple
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAV 3F-1R NEAR 3R DOOR SMOKE DETECTOR SOUNDS THE SMOKE ALARM AND ENGINE INDICATING AND CREW ALERTING SYSTEM MESSAGE "SMOKE IN LAVATORY" COMES ON CONTINUOUSLY.  NO SMOKE VERIFIED BY CABIN CREW.  SUPPLEMENTAL REPORT REQUIRED (OPEN)
